# SDR Z5FA110510N412CS1

- Difficulty date: November 5, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N412CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0059
- Aircraft time: 4,324 hours, 3,075 cycles
- Engine: Wilint FJ44
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LIGHTS FAILED TO ILLUMINATE ON APPROACH.  ACFT CLIMBED TO A SAFE ALTITUDE AND FOLLOWED THEIR CHECKLIST.  ACFT DIVERTED, ENROUTE, LIGHTS ILLUMINATED AFTER CYCLING LANDING GEAR CIRCUIT BREAKER. ACFT LANDED SAFELY.  MX COMPLIED WITH LANDING GEAR SYS AND INDICATION TEST.  ALL LIGHTS OPS TEST WERE GOOD. ACFT RETURNED TO SERVICE.
